# SDR 95ZZZX932

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6014F
- Make and model: Beech C 23
- Aircraft serial: M2107
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 16911000054
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 100-HOUR INSPECTION, CRACKS WERE FOUND IN THE RIB AT THE AILERON HINGE DOUBLER.
